# SDR SWAA2022020813616

- Difficulty date: January 9, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 41,201 hours, 24,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Down
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB; BS 847; RBL 21; TIE DOWN PLATE WORN AND CRACKED. / NEW TIE DOWN PLATE IN ACB; BS 847; RBL 21; TO BE INSTALLED ON SOUTHWEST CUSTOMER CARD NUMBER - JPANEL-141-CLOSE. 57546U 12JAN18
